# SDR AALA202402164451

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,253 hours, 24,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 861 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT N BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT DOOR CUTOUT WEB AT STA 831, S17R. REMOVED, FABRICATED, AND INSTALLED WEB ASSEMBLY PER SRM 51-40-02-0G.
